# SDR DL72S971304

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- Engine: Rroyce RB21122B02
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Component: 6517840328
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL310, TOTAL HYD LOSS DETECTED BEFORE A-SYS LOST PRESSURE.  PUMPS OFF IMMEDIATELY NO CAVITATION QTY WENT TO ZERO.  REPLACED A-SYSTEM RETURN LINE IN RT WHEEL WELL  CHECKS GOOD.
